Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; CATHETER, UMBILICAL ARTERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FOOTPRINT MEDICAL, INC.; CATHETER, UMBILICAL ARTERY
Model Number
P2UVC3.5
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This nurse went to taped uvc [umbilical venous catheter] to infant's abdomen and noticed the uvc was not intact/appears cracked.Fluids were not infusing yet, no blood/fluid was coming out of crack.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer
(Section D)
FOOTPRINT MEDICAL, INC.
5823 sebastian place
san antonio TX 78249
MDR Report Key
23050430
Report Number
23050430
Device Sequence Number
15830751
Product Code
FOS
UDI-Device Identifier
00858778006539
UDI-Public
(01)00858778006539
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/02/2025
Report Date
(Section F)
09/02/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
P2UVC3.5
Device Lot Number
250254
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/15/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
1 DA
Patient Sex
Unknown
Date Report Sent to FDA
09/02/2025